Skip to content
My WebMD Sign In, Sign Up
WORRIED- am I going thru the change or something else
avatar
An_250387 posted:
I was on tamoxifen for five years and just went off of it this past September. I would get my period three days very light and went about 35 days without having it again. Now since I have been off of it it's been 28 days for about 7 days now it came 2 weeks early and I have been bleeding since it's been 35 days.. I am worried since I have already had breast cancer I am concerned that this isn't normal. I don't have a lot of woman that are able to communicate this sensitive issue with. Any help would be greatly appreciated.
Reply


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

Menopause - Younger Ages
For those of you out there that are going/gone through menopause at an early age, Yes it happens. It's unusual but it happened to me. I ... More
Was this Helpful?
19 of 30 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website